# SDR CA130114008

- Difficulty date: January 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 32,677 hours
- Engine: Cfmint CFM565B4
- System (JASC): 2822 · Fuel Boost Pump
- Part: Nozzle
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSH BACK A FUEL LEAK ON THE RT WING CAUSED THE PUSH BACK TO BE STOPPED. FIRE DEPARTMENT WAS CALLED TO THE ACFT.  ACFT WAS TOWED BACK TO THE GATE AND MAINTENANCE IS INVESTIGATING THE CAUSE OF THE FUEL LEAK.  FLT WILL RE DEPART WITH A DIFFERENT ACFT  DEFUEL AND TRANSFER CARRIED OUT, UNABLE TO FAULT VENT SYSTEM, JET PUMP 69QM JET NOZZLE REPLACED IAW AMM 28-21-53, CONTINUE SERVICE.
